Antidepressant Nightmare Again

I have been using the " New & Improved " antidepressant drug Cymbalta for over 3 months and I'm becoming ANGRIER by the minute.  My doc started me on this new antidepressant after several trial & error experiences. I have used most SSRI's with bad side effects; the worst ones being constant drowsiness, constipation, weight gain and a peptic ulcer. He started me on 30 mg for 2 weeks and upped the dosage to 60mg ( I suffer from depression  and agoraphobia with panic attacks ) which I have been taking up until now.  The side effects at first were quite mild compared to what I was experiencing with the others, in fact I was quite happy;  I lost a bit of weight, no more constipation,  not as drowsy.  I started getting moody, irritable, nervous, depressed, angry at everybody at all times about a month & half ago ( i have been through a pretty rough patch in December and felt quite stressed afterwards ). I have been through those times ( Rough Patches) previously in my life when on other antidepressants but i always managed to get back up and improve my mood.  It seems there's not a thing I enjoyed doing in the past that interest me.  I am constantly angry & anxious; I SNAPat people wihout much provocation, I can't seem to help it.  My heart pounds so fast & I sometimes feel oppressed when I try to breathe. I started lowering the dosage this week end as I want to ween myself of this EVIL DRUG slowly. Meanwhile I am afraid I might end up in the loony bin. What can I do to keep my sanity?

singevolant singevolant
46-50
2 Responses Feb 15, 2010

How r you doing now?

I know how ya feel. I am feeling it right now since I had to take one today after being off it for another week frm trying to wean myself again with doc's orders. But weaning off Cymbalta will be hell. I've been on Cymbalta 60mg for 4 years because I didn't have insurance to see a doc to get a weaned until no.<br />
<br />
I was put on it because I had experienced PTS despression after having to 'pull the plug' on my father after he had a motorcycle accident which left him brain dead and then a year later losing a job I loved out of the blue which wasnt even due to any real reason - the boss just decided he couldnt afford me anymore. So I got on it and it was helping me until about a year ago when I developed digestive issues, IBS-C and a pinched nerve in my right side from an enlarged colon we found out all due to Cymbalta after doing extensive testing and coming out all normal yet I was still in pain and having to take anti-spasmodics for the intestinal issues and tramadol for the pinched nerve pain that was constant. It seemed right to come off the cymbalta since I was no longer depressed and my medical internal issues stopped when I weaned off the Cymbalta but then the brain zaps, rining in the ears, blurry vision, lack of motivation and crying uncontrollably over commercials started as withdrawal symptoms. These are worse then when I came off narcotics after pain management. So be prepared. I just want to comit homicide all the time.